# SDR SWI2025F01862

- Difficulty date: October 3, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATING CORROSION FOUND ON RH PRESSURE FLOOR SILL STRAP AT FS559.00, WL73.00 BETWEEN RBL36.00 AND RBL45.00.  REMOVED AND REPLACED THE RH PRESSURE FLOOR SILL STRAP AT FS559.00, WL73.00 BETWEEN RBL36.00 AND RBL45.00 IN REFERENCE WITH THE SRM 53-41-43 AND SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
